I was on 40 mg of Pantoprazole Sodium for a stomach ulcer, but I realized after being on it for a month that it was giving me a constant headache and migraine attacks too! The first side effect listed was headaches, but that's a common side effect - even for medications I've been given to treat headaches - so I thought nothing of it. But after 29 headaches in November, I decided to stop taking it. My internal medicine doc told me to take two 150 mg Zantac pills a day for a month instead. So far today's my first day with only a minor headache.
An unfortunate update: I was supposed to be having an MRI right now. But my insurance requires a form to be signed by my neuro and the MRI people weren't able to get in touch with my neuro to sign the form. I could have had the MRI anyway and tried to get the form signed later, but there would be no guarantee that my insurance would cover any of the MRI. I'm already going to have to meet my deductible, which my husband is giving me the hardest time about ("You don't need any Christmas presents - you're getting an MRI" - he better be kidding), so there's no way I can pay in full. So I had to cancel it. I'm going to call my neuro's office to reschedule and ask them about the stupid form.
Oh and regarding biofeedback, my insurance doesn't cover it so I'm trying to found out how much it will cost. I'm probably not going to do it, unfortunately.
Sorry for the negative updates. I guess the lessons learned are to make sure your meds aren't giving you headaches or making them worse, and maybe we do need some sort of health care reform!!!